# SDR QXEA2025012400011

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 15,885 hours, 10,863 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER CONTROL COLUMN HAS UNUSUAL FRICTION AND FEEL IN PITCH ACTION ONLY. UNUSUAL FEEL FELT IN FLOOR BOARDS AND PEDALS ON FO SIDE AT THE SAME TIME. REMOVED FROM SERVICE. CHECKED A/C HISTORY - NONE. CMC SHOWED NO ASSOCIATED FAULTS OR HISTORY. INSPECTED FLIGHT CONTROL MECHANISMS BELOW COCKPIT FLOOR. NO DEFECTS NOTED. PERFORMED FIM MCN E270006 ISSUE 1. CONTROL COLUMN MOVES SMOOTHLY WITH NO BINDING. COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK). RETURNED TO SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
